Galpharm Max Cold & Flu Lemon Powder, 5 pack

£0.99
In stock
Order by 12pm for next day delivery
  • Lemon flavour
  • Effective relief for coughs & colds
  • Non-drowsy
Galpharm Max Strength Cold & Flu Lemon sachets are max strength for a reason. When the hot water bottle and lozenges just aren’t cutting it, you need more serious measures. Time to give Galpharm Max Strength Cold & Flu a try. An active ingredient isthe chemical in the medicine. This chemical is the bit that will help you get better. The active ingredients in this product are as follows: Each tablet contains paracetamol 500mg; caffeine 25mg and phenylephrine hydrochloride 6.1mg. Please read theenclosed leaflet before using this product and for dosage instructions. This product may be unsuitable for children under 12.
Get this for £2.11 when you buy it within a bundle
More Information
Per Measure Price£0.99 per 1 each
height9.2
width7.8
Write Your Own Review
You're reviewing:Galpharm Max Cold & Flu Lemon Powder, 5 pack
Your Rating

We offer Next Day delivery on all orders over 2kg placed before 12pm Monday to Thursday. We make deliveries 5 days a week (Monday – Friday). Just make sure someone over the age of 18 is in to sign for your parcel.